MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC COMPRESSION DEVICE/ FOR TI CANNULATED TIBIA NAILS-EX; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC COMPRESSION DEVICE/ FOR TI CANNULATED TIBIA NAILS-EX; NAIL, FIXATION, BONE
Model Number 03.010.004
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2021 that the compression screw was used incorrectly in a case.Compression screw became stuck inside of connecting screw.The two screws were unable to be disconnected.The procedure was successfully completed.No surgical delayed reported.There were fragments generated and they removed easily without additional intervention.There was no reported consequence to the patient.Concomitant devices reported: cann connecting scr f/percutan instruments for nails-ex (part number 03.010.404, lot unknown, quantity.This report involves one (1) compression device/ for ti cannulated tibia nails-ex.This is report 1 of 2 for (b)(4).

Brand Name
COMPRESSION DEVICE/ FOR TI CANNULATED TIBIA NAILS-EX
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11229212
Report Number2939274-2021-00464
Device Sequence Number3512217
Product Code JDS
UDI-Device Identifier10886982066923
UDI-Public(01)10886982066923
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.004
Device Catalogue Number03.010.004
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2021
Initial Report FDA Received Date01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1